CSpace  > 数学所
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms
Chen WenXiong1; Yang MinBo2,3; Ding YanHeng2
2011-12-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume54Issue:12Pages:2583-2596
AbstractIn this paper we consider the first order discrete Hamiltonian systems {x(1)(n + 1) - x(1)(n) = - H(x2) (n, x(n)), x(2)(n) - x(2)(n - 1) = H(x1) (n, x(n)), where x(n) = ((x1(n))(x2(n)) is an element of R(2N), H(n, z) = 1/2 S(n) z . z + R(n, z) is periodic in n and superlinear as |z| -> infinity. We prove the existence and infinitely many (geometrically distinct) homoclonic orbits of the system by critical point theorems for strongly indefinite functionals.
Keywordhomoclinic orbits first order discrete Hamiltonian systems super linear critical points
DOI10.1007/s11425-011-4276-8
Language英语
Funding ProjectScience Foundation of Huaqiao University ; Natural Science Foundation of Zhejiang Province[Y7080008] ; National Natural Science Foundation of China[11101374] ; National Natural Science Foundation of China[10971194] ; National Natural Science Foundation of China[10831005]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000297735900005
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13099
Collection数学所
Corresponding AuthorChen WenXiong
Affiliation1.Huaqiao Univ, Sch Math Sci, Quanzhou 362021, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
3.Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China
Recommended Citation
GB/T 7714
Chen WenXiong,Yang MinBo,Ding YanHeng. Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms[J]. SCIENCE CHINA-MATHEMATICS,2011,54(12):2583-2596.
APA Chen WenXiong,Yang MinBo,&Ding YanHeng.(2011).Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms.SCIENCE CHINA-MATHEMATICS,54(12),2583-2596.
MLA Chen WenXiong,et al."Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms".SCIENCE CHINA-MATHEMATICS 54.12(2011):2583-2596.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen WenXiong]'s Articles
[Yang MinBo]'s Articles
[Ding YanHeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen WenXiong]'s Articles
[Yang MinBo]'s Articles
[Ding YanHeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen WenXiong]'s Articles
[Yang MinBo]'s Articles
[Ding YanHeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.